Asterisk Flu powder, 15 g 5 pcs
€1.00
Out of stock
(E-mail when Stock is available)
Combination drug. Paracetamol is a non-narcotic analgesic affecting the centers of pain and thermoregulation, has analgesic and antipyretic effects. Pheniramine is a blocker of H1-histamine receptors. It reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylsphrine-adrenomimetic with moderate vasoconstrictor action (stimulation of alpha 1 -adrenoreceptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration, the synthesis of steroid hormones: increases resistance to infection, reduces vascular permeability, reduces the need for vitamin B1. В2. A E folic acid, pantothenic acid.
It improves the tolerance of paracetamol and prolongs its action (due to the lengthening of the half-life – T1/2).
Indications
Symptomatic treatment of colds.
ARVI, including influenza (fever, pain, rhinorrhea).
Pharmacological effect
Combined drug. Paracetamol is a non-narcotic analgesic, acting on the centers of pain and thermoregulation, and has an analgesic and antipyretic effect. Pheniramine is an H1-histamine receptor blocker. reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylsfrin is an adrenergic agonist with a moderate vascular effect (stimulation of alpha 1 adrenergic receptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood clotting, tissue regeneration, and in the synthesis of steroid hormones: it increases the body’s resistance to infections, reduces vascular permeability, and reduces the need for vitamins B1. B2. A E folic acid, pantothenic acid.
Improves the tolerability of paracetamol and prolongs its action (associated with an extension of the half-life • T1/2).
Special instructions
During the treatment period, it is necessary to refrain from drinking ethanol (hepatotoxicity may develop).
Impact on the ability to drive vehicles and operate machinery
It is necessary to refrain from driving vehicles and engaging in other potentially hazardous activities that require increased concentration and speed of psychomotor reactions.
Active ingredient
Paracetamol, Phenylephrine, Pheniramine, Ascorbic acid
Composition
1 pack contains:
Active substances:
paracetamol – 325 mg,
pheniramine maleate – 20 mg,
phenylephrine hydrochloride – 10 mg,
ascorbic acid -50 mg.
Excipients:
povidone 25 mg,
mannitol 2 g,
calcium phosphate 30 mg,
sucrose 11.29 g,
citric acid 1 g,
sodium citrate 100 mg,
aspartame 10 mg,
orange flavoring,
raspberry or lemon 140 mg.
Contraindications
– hypersensitivity;
– children under 12 years of age;
– phenylketonuria;
– diabetes mellitus;
– portal hypertension;
– alcoholism;
– renal failure;
– pregnancy;
– lactation period;
– deficiency of glucose-6-phosphate dehydrogenase;
– while taking tricyclic antidepressants, monoamine oxidase inhibitors (MAO), beta-blockers.
With caution
Congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), children under 15 years of age, angle-closure glaucoma, prostatic hyperplasia, severe atherosclerosis of the coronary arteries, arterial hypertension, liver and/or kidney failure, pheochromocytoma.
Side Effects
Allergic reactions (skin rash, itching, urticaria, angioedema), nausea, epigastric pain; anemia, thrombocytopenia, agranulocytosis. Increased excitability, dizziness, increased blood pressure, difficulty falling asleep.
Mydriasis, accommodation paresis, increased intraocular pressure, dry mouth; urinary retention.
With long-term use in large doses – hepatotoxic effect, hemolytic anemia, aplastic anemia, methemoglobinemia, pancytopenia; nephrotoxicity (renal colic, glycosuria, interstitial nephritis, papillary necrosis).
Interaction
Enhances the effects of MAO inhibitors, sedatives, ethanol.
Ethanol enhances the sedative effect of pheniramine, which is part of the drug.
Pheniramine simultaneously with MAO inhibitors and furazolidone can lead to hypertensive crisis, agitation, and hyperpyrexia.
Antidepressants, antiparkinsonian and antipsychotic drugs, phenothiazine derivatives increase the risk of developing urinary retention, dry mouth, and constipation.
Glucocorticosteroids (GCS) increase the risk of developing increased intraocular pressure.
Paracetamol reduces the effectiveness of uricosuric drugs and increases the effectiveness of indirect anticoagulants.
Tricyclic antidepressants enhance the sympathomimetic effect; simultaneous administration of halothane increases the risk of developing ventricular arrhythmia.
Reduces the hypotensive effect of guanethidine, which in turn enhances the alpha-adrenergic stimulating activity of phenylephrine.
Overdose
Symptoms (due to paracetamol): pale skin, decreased appetite, nausea, vomiting; hepatonecrosis (the severity of necrosis due to intoxication directly depends on the degree of overdose). Toxic effects in adults are possible after taking more than 10-15 g of paracetamol: increased activity of “liver” transaminases
increase in prothrombin time (12-48 hours after administration); a detailed clinical picture of liver damage appears after 1-6 days. Rarely, liver failure develops rapidly and can be complicated by renal failure (tubular necrosis).
Treatment: administration of SH-group donors and precursors for the synthesis of glutathione – methionine 8-9 hours after an overdose and N-acetylcysteine after 12 hours.
The need for additional therapeutic measures (further administration of methionine, intravenous administration of N-acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as the time elapsed after its administration.
Manufacturer
Danafa Pharmaceutical Joint, Vietnam
Manufacturer | Danafa Pharmaceutical Joint, Vietnam |
---|---|
Medication form | Powder for preparation of solution for oral administration |
Brand | Danafa Pharmaceutical Joint |
Other forms…
Related products
Buy Asterisk Flu powder, 15 g 5 pcs with delivery to USA, UK, Europe and over 120 other countries.